Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1981, Volume 49, Issue 2

The Stability of Steady States in Perfect Foresight Models<319:TSOSSI>2.0.CO;2-I
p. 319-333

John P. Laitner

This paper analyzes nonlinear growth models in which agents' expectations have a role in determining present behavior. Assuming agents have perfect foresight, we develop sufficiency conditions for the local stability of a given steady state. We then briefly discuss several examples in which stability prevails.

Log In To View Full Content